Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation convection diffusion")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1736

  • Page / 70
Export

Selection :

  • and

Asymptotic analysis for singularly perturbed convection-diffusion equations with a turning pointJUNG, Chang-Yeol; TEMAM, Roger.Journal of mathematical physics. 2007, Vol 48, Num 6, issn 0022-2488, 065301.1-065301.27Article

Exact Solution of the Diffusion-Convection Equation in Cylindrical GeometryIVANCHENKO, Oleksandr; SINDHWANI, Nikhil; LINNINGER, Andreas A et al.AIChE journal. 2012, Vol 58, Num 4, pp 1299-1302, issn 0001-1541, 4 p.Article

The Dirichlet-to-Neumann map for a nonlinear diffusion―convection equationBURINI, D; DE LILLO, S.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 40, issn 1751-8113, 405201.1-405201.0Article

Calculating the fundamental solution to linear convection-diffusion problemsLIRON, N; RUBINSTEIN, J.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 3, pp 493-511, issn 0036-1399Article

A single cell high order scheme for the convection-diffusion equation with variable coefficientsGUPTA, M. M; MANOHAR, R. P; STEPHENSON, J. W et al.International journal for numerical methods in fluids. 1984, Vol 4, Num 7, pp 641-651, issn 0271-2091Article

Asymptotic behaviour and source-type solutions for a diffusion-convection equationESCOBEDO, M; VAZQUEZ, J. L; ZUAZUA, E et al.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 43-65, issn 0003-9527Article

Parabolic approximations of the convection-diffusion equationLOHEAC, J. P; NATAF, F; SCHATZMAN, M et al.Mathematics of computation. 1993, Vol 60, Num 202, pp 515-530, issn 0025-5718Article

New results on group classification of nonlinear diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 30, pp 7547-7565, issn 0305-4470, 19 p.Article

Derivation of a modified hybrid approximationHARMS, T. M; VON BACKSTRÖM, T. W; PRIEUR DU PLESSIS, J et al.AIAA journal. 1994, Vol 32, Num 7, pp 1541-1543, issn 0001-1452Article

Computation of outflow flux for convection-dominated transport equationsSEMPER, B.Communications in numerical methods in engineering. 1993, Vol 9, Num 8, pp 639-647, issn 1069-8299Article

Méthode de décomposition de domaine pour l'équation d'advection-diffusion = Domain decomposition method for the advection-diffusion equationCHARTON, P; NATAF, F; ROGIER, F et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 313, Num 9, pp 623-626, issn 0764-4442Article

Analytical solution of the transport equation using a polynomial initial condition for verification of numerical simulatorsMOHSEN, M. F. N; PINDER, G. F.International journal for numerical methods in fluids. 1984, Vol 4, Num 7, pp 701-707, issn 0271-2091Article

Une méthode de décomposition pour une équation de type convection-diffusion combinant résolution explicite et méthode particulaire = A splitting algorithm for a convection-diffusion equation based on combining a particle method with an explicit solutionCOTTET, G.-H; GALLIC, S.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1983, Vol 297, Num 2, pp 133-136, issn 0249-6291Article

Asymptotic profiles for convection-diffusion equations with variable diffusionDURO, Gema; CARPIO, Ana.Nonlinear analysis. 2001, Vol 45, Num 4, pp 407-433, issn 0362-546XArticle

Finite element solution of diffusion problems with irregular dataRANNACHER, R.Numerische Mathematik. 1984, Vol 43, Num 2, pp 309-327, issn 0029-599XArticle

New conditional symmetries and exact solutions of nonlinear reaction-diffusion-convection equationsCHERNIHA, Roman; PLIUKHIN, Oleksii.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 33, pp 10049-10070, issn 1751-8113, 22 p.Article

A flux ratio theorem for multicomponent linear diffusion equationsMCNABB, A; SUZUKI, M; BRACKEN, A. J et al.Applied mathematics letters. 2001, Vol 14, Num 1, pp 123-129, issn 0893-9659Article

Hierarchy of conservation laws of diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of mathematical physics. 2005, Vol 46, Num 4, pp 043502.1-043502.22, issn 0022-2488Article

Eddy-separation method for solving the convection-diffusion equationZHANG SHIXIONG; WONG, S. S. M; TEMMER, G. M et al.Chinese physics. 1992, Vol 12, Num 4, pp 1007-1014, issn 0273-429XArticle

A meshless method for convection-diffusion problemsZERROUKAT, M.International conference on advanced computational methods in heat transfer. 1998, pp 403-414, isbn 1-85312-591-1Conference Paper

Homogenization of a convection-diffusion model with reaction in a porous mediumALLAIRE, Grégoire; RAPHAEL, Anne-Lise.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 523-528, issn 1631-073X, 6 p.Article

Efficient refinement/derefinement algorithm of nested meshes to solve evolution problemsFERRAGUT, L; MONTENEGRO, R; PLAZA, A et al.Communications in numerical methods in engineering. 1994, Vol 10, Num 5, pp 403-412, issn 1069-8299Article

Short-time asymptotics of hydrodynamic dispersion in porous mediaBROSTEN, Tyler R.Journal of Fluid Mechanics. 2013, Vol 732, pp 687-705, issn 0022-1120, 19 p.Article

On reactive solute transport through a curved pipeMARUSIC-PALOKA, Eduard; PAZANIN, Igor.Applied mathematics letters. 2011, Vol 24, Num 6, pp 878-882, issn 0893-9659, 5 p.Article

The spatial distribution of gyrotactic swimming micro-organisms in laminar flow fieldsBEARON, R. N; HAZEL, A. L; THORN, G. J et al.Journal of fluid mechanics. 2011, Vol 680, pp 602-635, issn 0022-1120, 34 p.Article

  • Page / 70